Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 70, NWS Brownsville, TX

June 2, 2016Cameron County, Willacy County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Jun 2, 2016, 5:23 PM CDT for Cameron County, Willacy County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 5:23 PM CDT (22:23 UTC)
Expired
Jun 2, 2016, 6:00 PM CDT
In force
37 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cameron County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 65 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2196 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS54 KBRO 022223
SVRBRO
TXC061-489-022300-
/O.NEW.KBRO.SV.W.0070.160602T2223Z-160602T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
523 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WILLACY COUNTY IN DEEP SOUTH TEXAS...
  NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 600 PM CDT

* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RAYMONDVILLE
  GOLF COURSE...OR OVER RAYMONDVILLE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS 
           AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO 
           CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO 
           MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE 
           LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. 
           DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LYFORD AND LYFORD CITY HALL AROUND 530 PM CDT. 
  SEBASTIAN AROUND 535 PM CDT. 
  WILLAMAR AROUND 545 PM CDT. 
  PORFIRIO AROUND 550 PM CDT. 
  SANTA MONICA AROUND 555 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOS
COYOTES...LOS ANGELES SUBDIVISION...RANCHETTE ESTATES AND ZAPATA
RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BROWNSVILLE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2624 9763 2636 9786 2643 9786 2643 9791
      2644 9794 2657 9787 2649 9752
TIME...MOT...LOC 2223Z 314DEG 24KT 2646 9781 

HAIL...1.00IN
WIND...60MPH
 
$$

MILLER
1 follow-up statement
041 
WWUS54 KBRO 022301
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
601 PM CDT THU JUN 2 2016

TXC061-489-022311-
/O.EXP.KBRO.SV.W.0070.000000T0000Z-160602T2300Z/
WILLACY TX-CAMERON TX-
601 PM CDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WILLACY AND
NORTHWESTERN CAMERON COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BROWNSVILLE.

LAT...LON 2624 9763 2636 9786 2643 9786 2643 9791
      2644 9794 2657 9787 2649 9752
TIME...MOT...LOC 2259Z 314DEG 24KT 2646 9781 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:29 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 2, 4:29 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service BROWNSVILLE TX
429 PM CDT THU JUN 2 2016

.SHORT TERM (Tonight through Friday Night): The main concern in
the short term is the hvy pcpn potential over the region. Recent
rainfall trends today have confined most of the conv over the
eastern half of the BRO cwa since this morning. This has resulted
in some minor urban flooding in the BRO area with some SMW's and
one SVR. Outflow from this conv looks like has stabilized much of
the BRO cwa temporarily this afternoon with a narrow band of
strong conv currently firing over Kenedy and Hidalgo counties
where a couple of surface boundaries have merged. Meanwhile out
west radar imagery shows additional conv firing up over the higher
terrain of Mexico with movement generally to the east and
southeast. The 12z BRO sounding showed a pretty moist and unstable
atms over the RGV with a PWAT of 2.1 inches and an MUCAPE of 3239
j/kg. In light of conv earlier today and after viewing the latest
WV imagery expect that the 00z BRO sounding may come in with lower
PWAT's and CAPE's. But believe that additional deep layer
moisture and instability may edge into the RGV later tonight into
friday.

Further to the north of the RGV the 500 mb low that is bringing
the widespread flooding to the rest of the state will not be in a
hurry to exit the state with the short term model guidance showing
this low staying nearly stationary or sliding slowly south closer
to the region. This makes for a tricky conv forecast in the short
term. Although the NAM/GFS and ECMWF agree in the placement of the
500 mb through the short term period...the models disagree on the
overall pop alignment with the ECMWF being the big outlier
maintaining the highest pops earlier in the forecast period then
trending much drier. The NAM and GFS tend to spread out the pops
more evenly through tomorrow night keeping chance pops in each
period.

So although the atms has apparently stabilized somewhat after the
conv from earlier today am concerned about the conv developing to
the west of the Rio Grande to possibly reach the BRO CWA later
tonight or early Fri increasing the flooding risk. Am also
concerned about trimming back the Flash Flood Watch with the
center of the 500 mb low possibly edging closer to the RGV
increasing our upper level support. So will go closer to the
NAM/GFS pop blend through tomorrow night and will extend the Flash
Flood Watch through tomorrow evening.

.LONG TERM (Saturday through Thursday):Broad 500 mb troffing will
persist over the TX coastline throughout the longer range forecast
period. This will combine with lingering tropical moisture from
the Gulf of Mex to maintain the potential for some isold/sct
afternoon and evening conv pretty much each day of the longer
range period. so will maintain the 20/30 % pops already in place
in the foreast wording through Day 7.

Expect temps to warm up gradually in the longer term period as the
daytime heating effects become a little bit stronger.

&&

.MARINE: /Tonight through Friday night/...A fairly weak PGF will
prevail over the lower TX Bay and Gulf waters through tomorrow
night. This will hold down the winds and seas well below SCA
levels into the weekend. The main marine threat will be from any
stronger conv that may move over the lower TX marine locations
briefly pushing the winds up to SMW levels. No SCA's expected
through tomorrow night.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  73  87  74  86 /  80  50  60  50
BROWNSVILLE          73  88  74  86 /  80  50  50  50
HARLINGEN            72  90  73  87 /  80  50  50  60
MCALLEN              73  91  73  87 /  70  40  50  60
RIO GRANDE CITY      72  90  72  90 /  50  40  40  50
SOUTH PADRE ISLAND   75  83  76  83 /  80  50  50  40

&&

.BRO Watches/Warnings/Advisories...
TX...Flash Flood Watch through Friday evening for TXZ248>257.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term...60
Long Term...67
Upper Air/Graphicast...58
Hazardous weather outlook, Jun 2, 4:10 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
410 PM CDT THU JUN 2 2016

TXZ248>257-032115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
410 PM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS DEEP SOUTH
TEXAS TONIGHT. SOME STORMS COULD BECOME STRONG...WITH GUSTY
WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND LOCALIZED HEAVY
RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA
THROUGH FRIDAY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY THROUGH
SUNDAY...WITH LOCALIZED HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

GMZ130-132-135-150-155-170-175-032115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
410 PM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT.
MARINERS CAN EXPECT GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY
DOWNPOURS...AND FREQUENT CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 2, 2:12 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
212 PM CDT THU JUN 2 2016

TXZ251-254-256-022000-
INLAND WILLACY TX-COASTAL WILLACY TX-KENEDY TX-
212 PM CDT THU JUN 2 2016

...SPECIAL WEATHER STATEMENT...

AT 211 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SAN PERLITA...OR 10 MILES EAST OF RAYMONDVILLE...MOVING NORTHEAST AT 20
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT MANSFIELD...SAN PERLITA...PORT MANSFIELD CHAMBER OF COMMERCE...PORT
MANSFIELD AIRPORT...WILLAMAR...PORFIRIO AND SAN PERLITA HIGH SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2655 9730 2655 9742 2651 9739 2648 9745
      2649 9741 2648 9743 2637 9763 2654 9778
      2679 9749 2677 9746 2674 9746 2674 9747
      2672 9743 2672 9747 2656 9743
TIME...MOT...LOC 1911Z 229DEG 18KT 2651 9761

TORRES
Special weather statement, Jun 2, 3:00 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
300 PM CDT THU JUN 2 2016

TXZ250-251-022030-
KENEDY TX-BROOKS TX-
300 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY...
SOUTHEASTERN BROOKS AND NORTHEASTERN HIDALGO COUNTIES UNTIL 330 PM
CDT...

AT 300 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTHWEST OF SARITA TO 6 MILES
SOUTHEAST OF RACHAL. MOVEMENT WAS NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...SARITA...KENEDY COUNTY SHERIFFS OFFICE...U S 77 BORDER
PATROL STATION AND ARMSTRONG RANCH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.

&&

LAT...LON 2726 9773 2727 9771 2728 9765 2725 9764
      2724 9762 2684 9780 2678 9798 2678 9811
      2718 9794 2728 9778 2728 9776
TIME...MOT...LOC 2000Z 241DEG 22KT 2716 9791 2683 9805

MILLER
Special weather statement, Jun 2, 3:36 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
336 PM CDT THU JUN 2 2016

TXZ251-022130-
KENEDY TX-
336 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENEDY COUNTY UNTIL 430
PM CDT...

AT 335 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTHEAST OF U S 77 BORDER PATROL
STATION TO ARMSTRONG TO NEAR NORIAS TO 13 MILES NORTHWEST OF RUDOLPH.
MOVEMENT WAS EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...KENEDY COUNTY WIND FARMS...
U S 77 BORDER PATROL STATION...NORIAS AND ARMSTRONG RANCH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.

&&

LAT...LON 2715 9739 2716 9745 2702 9746 2703 9744
      2702 9744 2695 9750 2700 9751 2700 9756
      2694 9756 2694 9751 2692 9753 2691 9753
      2675 9777 2672 9798 2678 9798 2691 9785
      2712 9775 2726 9735
TIME...MOT...LOC 2035Z 255DEG 19KT 2708 9771 2693 9778 2685 9784 2677
9796

MILLER
Special weather statement, Jun 2, 4:21 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
421 PM CDT THU JUN 2 2016

TXZ251-022200-
KENEDY TX-
421 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...
NORTHEASTERN HIDALGO AND NORTHWESTERN WILLACY COUNTIES UNTIL 500 PM
CDT...

AT 420 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ARMSTRONG TO 6 MILES WEST OF RUDOLPH.
MOVEMENT WAS EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ARMSTRONG...RUDOLPH...KENEDY COUNTY WIND FARMS...NORIAS AND ARMSTRONG
RANCH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2709 9747 2704 9747 2705 9750 2695 9749
      2697 9750 2700 9751 2700 9756 2698 9754
      2694 9756 2693 9751 2692 9755 2691 9750
      2688 9751 2689 9755 2686 9751 2686 9756
      2685 9751 2662 9756 2661 9796 2693 9789
TIME...MOT...LOC 2120Z 254DEG 15KT 2688 9783 2669 9787

MILLER
Special weather statement, Jun 2, 4:53 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
453 PM CDT THU JUN 2 2016

TXZ251-253>256-022230-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-KENEDY TX-
HIDALGO TX-
453 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KENEDY...EAST
CENTRAL HIDALGO...WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 530
PM CDT...

AT 452 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR RUDOLPH TO NEAR LASARA. MOVEMENT WAS
SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...  LASARA...LASARA ELEMENTARY
SCHOOL AND YTURRIA AROUND 500 PM CDT.  MONTE ALTO AND JOSE BORREGO
MIDDLE SCHOOL AROUND 505 PM CDT.   RAYMONDVILLE GOLF COURSE AROUND
515 PM CDT.   RAYMONDVILLE...LYFORD...LA VILLA...LYFORD HIGH
SCHOOL...LYFORD   ELEMENTARY SCHOOL...LYFORD CITY HALL AND LA VILLA
HIGH SCHOOL   AROUND 520 PM CDT.   LAGUNA SECA AROUND 525 PM CDT.
SANTA ROSA...SEBASTIAN...COMBES...SAN PERLITA...YZNAGA...SAN PERLITA
 HIGH SCHOOL...TIERRA BONITA...SANTA ROSA POLICE DEPARTMENT...SANTA
ROSA HIGH SCHOOL AND GRAND ACRES AROUND 530 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.

&&

LAT...LON 2651 9744 2649 9742 2648 9744 2649 9744
      2647 9745 2646 9744 2645 9746 2644 9745
      2647 9740 2611 9779 2646 9808 2675 9776
      2653 9743 2652 9743 2652 9742 2653 9742
      2651 9741
TIME...MOT...LOC 2152Z 313DEG 18KT 2665 9776 2647 9797

MILLER
Special weather statement, Jun 2, 5:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
516 PM CDT THU JUN 2 2016

TXZ253>255-257-022245-
INLAND WILLACY TX-INLAND CAMERON TX-HIDALGO TX-COASTAL CAMERON TX-
516 PM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HIDALGO...
SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES UNTIL 545 PM
CDT...

AT 515 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LYFORD HIGH SCHOOL TO NEAR YZNAGA TO LA VILLA
TO EDCOUCH TO LA BLANCA. MOVEMENT WAS EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
RAYMONDVILLE...LYFORD...SEBASTIAN...LYFORD CITY HALL...LYFORD
ELEMENTARY SCHOOL...LYFORD HIGH SCHOOL AND RAYMONDVILLE GOLF COURSE
AROUND 520 PM CDT.   YZNAGA AROUND 525 PM CDT.   SANTA ROSA POLICE
DEPARTMENT AND TIERRA BONITA AROUND 530 PM CDT.   SANTA ROSA...GRAND
ACRES...SANTA ROSA HIGH SCHOOL...TAYLOR ELEMENTARY
SCHOOL...MERCEDES JUNIOR HIGH SCHOOL...RUBEN HINOJOSA ELEMENTARY
SCHOOL...MERCEDES POLICE DEPARTMENT AND WILLAMAR AROUND 535 PM CDT.
PRIMERA...COMBES...DOCTOR HESIQUIO RODRIGUEZ ELEMENTARY SCHOOL...
DISHMAN ELEMENTARY SCHOOL...COMBES COMMUNITY CENTER...PALM VALLEY
POLICE DEPARTMENT...RATAMOSA...WILSON ELEMENTARY SCHOOL...LA FERIA
NORTH AND SANTA MONICA AROUND 540 PM CDT.   HARLINGEN...LA
FERIA...RIO HONDO...PALM VALLEY...MARINE MILITARY   ACADEMY...TEXAS
STATE TECHNICAL COLLEGE HARLINGEN...HARLINGEN ARTS   AND HERITAGE
MUSEUM...MOISES VELA MIDDLE SCHOOL...VALLEY   INTERNATIONAL AIRPORT
AND HARLINGEN HIGH SCHOOL SOUTH AROUND 545   PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN BROWNSVILLE.

&&

LAT...LON 2621 9749 2618 9754 2615 9760 2610 9781
      2628 9818 2631 9805 2634 9799 2638 9793
      2648 9784 2640 9748 2633 9745 2633 9744
      2636 9743 2638 9740 2638 9738 2637 9739
      2635 9738 2636 9736
TIME...MOT...LOC 2215Z 292DEG 28KT 2640 9782 2635 9786 2632 9791 2629
9797 2627 9803

MILLER

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 11:37 PM CDTSpecial Weather StatementBROStarr38 min
Jun 2, 12:02 AM CDTAreal Flood AdvisoryBROStarr, Zapata58 min
Jun 2, 5:48 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo87 min
Jun 2, 11:01 AM CDTSpecial Weather StatementBROZapata59 min
Jun 2, 12:03 PM CDTSpecial Weather StatementBROCameron57 min
Jun 2, 12:19 PM CDTAreal Flood AdvisoryBROCameron2 hr
Jun 2, 12:56 PM CDTSpecial Weather StatementBROCameron34 min
Jun 2, 1:43 PM CDTAreal Flood AdvisoryBROCameron62 min
Jun 2, 1:57 PM CDTSpecial Marine WarningBRO33 min
Jun 2, 2:12 PM CDTSpecial Weather StatementBROWillacy48 min
Jun 2, 2:24 PM CDTSpecial Marine WarningBRO51 min
Jun 2, 2:28 PM CDTSevere Thunderstorm WarningBROBrooks, Kenedy32 min
Jun 2, 3:00 PM CDTSpecial Weather StatementBROKenedy30 min
Jun 2, 3:36 PM CDTSpecial Weather StatementBROKenedy54 min
Jun 2, 4:21 PM CDTSpecial Weather StatementBROKenedy39 min
Jun 2, 4:53 PM CDTSpecial Weather StatementBROWillacy37 min
Jun 2, 5:05 PM CDTAreal Flood AdvisoryBROWillacy2 hr
Jun 2, 5:16 PM CDTSpecial Weather StatementBROWillacy29 min
Jun 2, 5:54 PM CDTSpecial Weather StatementBROWillacy51 min
Jun 2, 5:56 PM CDTSpecial Weather StatementBROCameron49 min
Jun 2, 6:14 PM CDTSpecial Weather StatementBROCameron46 min
Jun 2, 6:18 PM CDTAreal Flood AdvisoryBROHidalgo117 min
Jun 2, 6:55 PM CDTSpecial Weather StatementBROCameron35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.